# SDR SWAA2024083016059

- Difficulty date: July 23, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED @ R/H VERTICAL VAPOR BARRIER AFT OF W/W O/B OF AIR EXIT EXHAUST RBL 25 STA 663.75 MKD DOT<[01] REMOVED AND REPLACED STIFFENER @ R/H VERTICAL VAPOR BARRIER AFT OF W/W O/B OF AIR EXIT EXHAUST RBL 25 STA 663.75 AS PER SRM 51-40-02-0G-0 AND DRAWING 111A1000.;[02] VERIFIED STEP 1;[03] VERIFIED STEP 1
